# SDR A6WA201040542

- Difficulty date: July 25, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 18,112 hours, 17,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PAX DOOR DIFFICULT TO OPEN.  DOOR HANDLE MOTION FROM STOWED TO OPEN POSITION IS DIFFICULT AND NOT SMOOTH.  C/W OPS TEST OF PAX DOOR IAW AMM 52-11-00710-801.  NO DEFECT NOTED.
